Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746

    Need Medical Advice Ephedrine and the respitory system

    Alright guys I was taking E for three days and noticed some chest pains
    nothing severe but still concerning. So I discontinued use

    At first I thought it could be my heart But Im thinking it could now of been my lung.


    I was in a bad car accident about 2 yrs ago where my lung was punctured and collapsed.

    While I was healing I noticed small bits of blood in my phlem which lasted for about a yr.

    But since I started the E even though its only 3 days I noticed a reoccurance of blood in my phlem.

    Does anyone have any ideas to how the E would be causing this?
    I was figuring that since it expands the lungs that maybe it just lodged some old blood loose that had been deep in my lungs?

  2. #2
    SplinterCell's Avatar
    SplinterCell is offline Senior Member
    Join Date
    Jul 2004
    Posts
    1,929
    I have no idea but I defintly suggest talking to a doctor bro

  3. #3
    bigguy20 is offline Associate Member
    Join Date
    Sep 2004
    Posts
    430
    bump

  4. #4
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    Went to the doc everything checked out It was just the guafesin (expectorant) in the E that was bringing up some blood.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •